.Allergic Reaction to Propylene Glycol, Common Additive
The Freedom of Knowledge, The Power of Thought ©
April 22, 2012 /
Allergic Reaction to Propylene Glycol, Common Additive (April 22, 2012)
Subject: Allergic Reactions
Date: Sat, April 21, 2012
To: Ken Adachi
My recent discovery has led to life change. Better health being the main change. I am allergic to Propylene Glycol, ie. PPG, PG, PEG. The Dermatologist says (patch testing) only topically allergic. Wrong!!!! The second reaction is to Balsam of Peru. Again topically. Again wrong!!!
I wish more people understood the two allergies which go "hand in hand".
The first noticible sign of PG allergy is redness around the eye. The treatment with steroid creme is difficult because PG is in most steorid cremes!!! It is in Benadryl, Aleeve, Advil, Tylenol, BC Powders, Injectible pain relievers, etc. (I can take Goody Powders).
With B of P allergy I am effected when I use Tea Tree Oil in personal hygene products, cleaning products, fragrances. Internally when I eat cinnamon, ginger, Allspice, sodium benzonate, vanilla flavoring. When I eat one of these for about 4 days my entire body becomes sore and tender to the touch, especially the chest area.
The first time I took Benadryl to counteract the reaction. Bad choice, who would have thought it had PG. My throat nearly closed.
So many people are suffering as I did and do not or will not embrace the possibility"that it could apply to their poor health." It is a very hard lesson and takes months to learn.
Thanks for letting me vent.
© Copyright 2012 Educate-Yourself.org All Rights Reserved.
|All information posted on this web site is the opinion of the author and is provided for educational purposes only. It is not to be construed as medical advice. Only a licensed medical doctor can legally offer medical advice in the United States. Consult the healer of your choice for medical care and advice.|